MathSciNet Relay Station
MathSciNet bibliographic data
MR646946 (83d:90174) 90C30
Boggs, Paul T.; Tolle, Jon W.; Wang, Pyng On the local convergence of quasi-Newton methods for constrained optimization. SIAM J. Control Optim. 20 (1982), no. 2, 161–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement